RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 14, Number 2, Pages 211–219 (Mi tmf3379)  

On the existence and continuity of the pressure in quantum statistical mechanics

L. A. Pastur


Abstract: It is shown that in the case of all three statistics (Maxwell–Boltzmann; Bose–Einstein, and Fermi–Dirac) the pressure in the canonical ensemble is a continuous function that satisfies a Lipschitz condition provided the pair interaction potential $\Phi(r)$ for $r\eqslantgtr a$ ($a\eqslantgtr0$ is the hardcore radius) is a twice continuously differentiable function. Apart from the usual conditions needed to ensure the existence of the thermodynamic limit, this function satisfies for some $\varepsilon>0$ the further inequality
$$ \tilde U_N(x_1,x_2,…,x_N)=\sum_{i<j}\tilde{\Phi}(|x_i-x_j|)\eqslantgtr-\tilde BN,\quad\tilde B\eqslantgtr0, $$
where $\tilde{\Phi}(r)=\Phi(r)+\varepsilon(2r\Phi'(r)-r^2\Phi"(r)).$ Some sufficient conditions to be imposed on $\Phi(r)$ for this inequality to hold are given.

Full text: PDF file (1061 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 14:2, 157–163

Received: 20.12.1971

Citation: L. A. Pastur, “On the existence and continuity of the pressure in quantum statistical mechanics”, TMF, 14:2 (1973), 211–219; Theoret. and Math. Phys., 14:2 (1973), 157–163

Citation in format AMSBIB
\Bibitem{Pas73}
\by L.~A.~Pastur
\paper On the existence and continuity of the pressure in quantum statistical mechanics
\jour TMF
\yr 1973
\vol 14
\issue 2
\pages 211--219
\mathnet{http://mi.mathnet.ru/tmf3379}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 14
\issue 2
\pages 157--163
\crossref{https://doi.org/10.1007/BF01036354}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3379
  • http://mi.mathnet.ru/eng/tmf/v14/i2/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:203
    Full text:72
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020